# SDR SWAA064483

- Difficulty date: November 18, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 42,169 hours, 35,977 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 360 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 360, STR 8L.  REMOVED AND REPLACED CLIP PER SRM.
